RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 23, Number 3, Pages 291–299 (Mi tmf3807)  

This article is cited in 1 scientific paper (total in 1 paper)

Parametric representations of Feynman graphs

O. I. Zavialov


Abstract: Operators of finite renormalization which perform arbitrary shift of the subtraction point in the $R$-operation are evaluated. Parametric representations of divergent graphs are generalized for the case of the finite renormalization of two-particle subgraphs of the graph.

Full text: PDF file (509 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 23:3, 519–524

Received: 04.12.1974

Citation: O. I. Zavialov, “Parametric representations of Feynman graphs”, TMF, 23:3 (1975), 291–299; Theoret. and Math. Phys., 23:3 (1975), 519–524

Citation in format AMSBIB
\Bibitem{Zav75}
\by O.~I.~Zavialov
\paper Parametric representations of Feynman graphs
\jour TMF
\yr 1975
\vol 23
\issue 3
\pages 291--299
\mathnet{http://mi.mathnet.ru/tmf3807}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 23
\issue 3
\pages 519--524
\crossref{https://doi.org/10.1007/BF01041669}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3807
  • http://mi.mathnet.ru/eng/tmf/v23/i3/p291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Anikin, O. I. Zavialov, “Counterterms in the formalism of normal products”, Theoret. and Math. Phys., 26:2 (1976), 105–111  mathnet  crossref  mathscinet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:201
    Full text:98
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020